Open Access
Translator Disclaimer
August, 1976 Oscillations of Continuous Symmetric Random Walk
J. P. Imhof
Ann. Probab. 4(4): 662-666 (August, 1976). DOI: 10.1214/aop/1176996035

Abstract

Oscillations are defined for $n$ steps of the random walk formed by partial sums of variables with continuous cdf. When the summands are independent, identically and symmetrically distributed, several distribution free results are obtained relative to the number of oscillations and their lengths. Analogy with the behavior of records in a random sequence is used to obtain limit laws.

Citation

Download Citation

J. P. Imhof. "Oscillations of Continuous Symmetric Random Walk." Ann. Probab. 4 (4) 662 - 666, August, 1976. https://doi.org/10.1214/aop/1176996035

Information

Published: August, 1976
First available in Project Euclid: 19 April 2007

zbMATH: 0339.60051
MathSciNet: MR410935
Digital Object Identifier: 10.1214/aop/1176996035

Subjects:
Primary: 60G50
Secondary: 60C05

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.4 • No. 4 • August, 1976
Back to Top